Change search
ReferencesLink to record
Permanent link

Direct link
Stability for the periodic Camassa-Holm equation
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2005 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 97, no 2, 188-200 p.Article in journal (Refereed) Published
Abstract [en]

We use integrability to prove the stability of smooth periodic solutions of the Camassa-Holm equation. In particular, the smooth periodic traveling wave solutions are shown to be orbitally stable.

Place, publisher, year, edition, pages
2005. Vol. 97, no 2, 188-200 p.
National Category
URN: urn:nbn:se:kth:diva-163839ISI: 000235118200002ScopusID: 2-s2.0-31144456675OAI: diva2:802353

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 8 hits
ReferencesLink to record
Permanent link

Direct link